# SDR HNAA0300032

- Difficulty date: July 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 22,123 hours, 23,378 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 10449101
- Condition: Broken
- Location: Nr 2 Mlg
- Part time: 22,144 hours, 23,401 cycles
- Component: Stabilizer Stay
- Component part number: 10400551
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO CLT THE RIGHT MAIN GEAR HAD UNSAFE LIGHT.  USED ALTERNATE GEAR EXTENTION ON NEXT APPROACH.  RIGHT GEAR RED LIGHT, DOOR LIGHT AND HANDLE LIGHT ON.  ALTERNATE INDICATION SHOWS ALL GEAR DOWN AND LOCKED.  FOUND SPRING ON THE STABILIZER STAY STRUT BROKEN, REPLACED BOTH INBOARD AND OUTBOARD SPRINGS.
